# SDR AALA20100622DFW04

- Difficulty date: June 21, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 49,053 hours, 7,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT BODY EMERGENCY LIGHTS INOPERATIVE.  REPLACE LAMP FOR AFT LEFT BODY EMERGENCY LIGHT.  OPS CHECKED NORMAL.
